# SDR FDEA201111084807

- Difficulty date: November 8, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 69,359 hours, 22,821 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Part time: 69,358 hours, 22,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND ON UPPER WING SKIN BENEATH STUB BEAM AT RBL 65 REPAIR CARRIED OUT IAW EA F-5710-154331.
